I am new to this site. Am hoping someone has some information that can help me in my decision process.
I developed a chronic pelvic pain issue 2 1/2 yrs. ago and was eventually prescribed gabapentin and cymbalta for the nerve pain. I didn't think that either were helping with the pain so first started to wean off gabapentin and finished that last November. I had been on Cymbalta for about 18 months when I started to wean off in February. I was finally seeing relief from the pain. But did not attribute it to Cymbalta as I had been on it for so long and still in pain. I was meditating every day (using positive visualization), on a vegan diet and walking in the woods a lot. I really felt like I was on the right track. So over 4 months I tapered off the Cymbalta 60mg down to 0mg. I didn't feel much for withdrawal effects, just a little restless leg syndrome for a few days after decreasing each dose (I went down 10 mg at a time - did not know about counting beads). My last pill was mid July and I was really good for a month. Then wham- my pelvic pain came back with a vengeance. I was moody and irritable and maybe a little ringing in my ears. I have been in pain for 21/2 months and was so desperate the other day, I decided to go back on 20mg of Cymbalta to see if I could get back to where I was at. After 5 days, I was so nauseous, headache, and dizzy (I don't remember any side effects the first time around). I started researching cymbalta side effects and withdrawal and really do not want to go back on this drug. Wondering if I still need to taper down, I took about 10mg last night. I guess I am wondering if after feeling good for a month after my last dose, if my pain could be a discontinuation syndrome or more likely to be another cause (stress? anxiety?) And any advice if I can just go off it again after only 6 days back on.
There must be a better way to handle this nerve pain!!
Thank you for any help you can give ...